On simply ordered groups
Portugaliae mathematica, Tome 10 (1951) no. 2, pp. 85-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1951__10_2_114511,
author = {Iseki, Kiyoshi},
title = {On simply ordered groups},
journal = {Portugaliae mathematica},
pages = {85--88},
year = {1951},
volume = {10},
number = {2},
mrnumber = {0043796},
zbl = {0043.03103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1951__10_2_114511/}
}
Iseki, Kiyoshi. On simply ordered groups. Portugaliae mathematica, Tome 10 (1951) no. 2, pp. 85-88. http://geodesic.mathdoc.fr/item/PORMA_1951__10_2_114511/